# SDR 06FDEA03583

- Difficulty date: October 3, 2006
- Submitted: October 4, 2006
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11
- Aircraft serial: 48491
- Aircraft time: 49,351 hours, 8,890 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Lws 519
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING 519CB LT LEADING ACCESS PANEL FWD INBD CUTOUT FOUND CRACK.  REPAIR CARRIED OUT AT LEFT WING 519CB LT LEADING ACCESS PANEL FWD INBD CUTOUT AS PER SRM 57-10-00 FIGURE 21 VOLUME I. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
